# SDR 2022FA0000366

- Difficulty date: July 22, 2022
- Submitted: July 22, 2022
- Operation: General aviation
- Aircraft: N111GH
- Make and model: Bell 407
- Aircraft serial: 53494
- Aircraft time: 16,634 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D4704041
- Part serial: NONE
- Condition: Failed
- Location: Zone 100
- Part time: 500 hours
- Component: T/R Pedal Assem, Bell
- Component part number: 206001712105
- Stage of operation: EX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

DURING EXTERNAL LOAD OPERATIONS, THE AIRCRAFT TAIL ROTOR PEDALS MALFUNCTIONED. PILOT WAS ABLE TO PERFORM A RUN-ON LANDING WITH NO INJURIES OR DAMAGE TO THE AIRCRAFT.
AIRCRAFT IS OPERATED FROM THE LEFT HAND CREW SEAT DURING EXTERNAL LOAD OPERATION USING PARAVION LEFT SEAT PILOT CONFIGURATION - STC NO. SR00486DE.
A DART AEROSPACE LTD. TAIL ROTOR PEDAL LOCKOUT KIT P/N D119-827-011 IS INSTALLED ON THE LEFT HAND TAIL ROTOR PEDAL ASSEMBLY P/N 206-001-713-105 PER STC NO. SR02258SE.
DURING INSPECTION AFTER THE LANDING, IT WAS FOUND THAT THE PIN HAD DETACHED FROM THE CAM ARM OF THE DART AEROSPACE EXPANDABLE PIN ASSEMBLY P/N D4704-041 AT THE R/H PEDAL, CAUSING LINK P/N 206-001-701 TO SEPARATE FROM BELLCRANK P/N 206-001-702-009. 
EXPANDABLE PIN ASSY NEEDS RE-DESIGN TO INCLUDE A MORE POSITIVE WAY OF RETAINING THE PIN TO THE CAM HANDLE.
